RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 88(130), Number 2(6), Pages 316–326 (Mi msb3161)  

This article is cited in 1 scientific paper (total in 1 paper)

On the bicompact Ponomarev–Zaitsev extension and the so-called spectral parasite

E. V. Shchepin


Abstract: An intrinsic characterization of a Ponomarev–Zaitsev space $\omega_\varkappa X$ among other semiregular bicompact extensions (of a given $T_\lambda$-space $X$) is given in the paper. An example is constructed of a semiregular Hausdorff space $\Omega$ which is countable and has a countable base and whose spectrum over the family of all of its partitions is a spectral parasite.
Bibliography: 7 titles.

Full text: PDF file (1232 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 17:2, 317–326

Bibliographic databases:

UDC: 513.83
MSC: Primary 54C20, 54G99; Secondary 54D35
Received: 10.06.1971

Citation: E. V. Shchepin, “On the bicompact Ponomarev–Zaitsev extension and the so-called spectral parasite”, Mat. Sb. (N.S.), 88(130):2(6) (1972), 316–326; Math. USSR-Sb., 17:2 (1972), 317–326

Citation in format AMSBIB
\Bibitem{Shc72}
\by E.~V.~Shchepin
\paper On the bicompact Ponomarev--Zaitsev extension and the so-called spectral parasite
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 88(130)
\issue 2(6)
\pages 316--326
\mathnet{http://mi.mathnet.ru/msb3161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=303506}
\zmath{https://zbmath.org/?q=an:0247.54022}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 17
\issue 2
\pages 317--326
\crossref{https://doi.org/10.1070/SM1972v017n02ABEH001507}


Linking options:
  • http://mi.mathnet.ru/eng/msb3161
  • http://mi.mathnet.ru/eng/msb/v130/i2/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:161
    Full text:64
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020